# SDR DALA2023061604898

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 89,244 hours, 41,133 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3245 - MISC/DE - DUE TO YELLOW HYDRAULIC SYSTEM LOSS. FOUND PARKING BRAKE OPERATED VALVE LEAKING FROM PACKING. CORRECTIVE ACTION: REPLACED VALVE 2579GM. OPS AND LEAK CHECK GOOD. (9638680)
